International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part B

On certain subclasses of analytic multivalent functions involving generalized integral operator


Author(s): Manita Bhagtani

Abstract: In this paper several new subclasses of analytic functions which are defined by means of a generalized integral operator have been introduced. Next, inclusion properties for these subclasses are established. Many interesting applications are also discussed.

Pages: 106-110 | Views: 642 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Manita Bhagtani. On certain subclasses of analytic multivalent functions involving generalized integral operator. Int J Stat Appl Math 2017;2(6):106-110.
Call for book chapter
International Journal of Statistics and Applied Mathematics